Sign in
Global dynamics of a predator-prey system with density-dependent mortality and ratio-dependent functional response
Journal article   Open access  Peer reviewed

Global dynamics of a predator-prey system with density-dependent mortality and ratio-dependent functional response

Xin Jiang, Zhikun She and Shigui Ruan
Discrete and continuous dynamical systems. Series B, Vol.26(4), pp.1967-1990
2021
url
https://doi.org/10.3934/dcdsb.2020041View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details